Algèbre
N-complexes et algèbres de Hopf
[N-complexes and Hopf algebras]
Comptes Rendus. Mathématique, Volume 337 (2003) no. 7, pp. 441-444.

We show that the category of N-complexes is monoidally equivalent to the category of comodules over a well chosen Hopf algebra. This generalizes Pareigis' previous result for N=2.

On montre que la catégorie des N-complexes est monoı̈dalement équivalente à la catégorie des comodules sur une certaine algèbre de Hopf. Cela généralise un résultat précédent de Pareigis dans le cas N=2.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.09.002
Bichon, Julien 1

1 Laboratoire de mathématiques appliquées, Université de Pau et des pays de l'Adour, avenue de l'université, 64000 Pau, France
@article{CRMATH_2003__337_7_441_0,
     author = {Bichon, Julien},
     title = {\protect\emph{N}-complexes et alg\`ebres de {Hopf}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {441--444},
     publisher = {Elsevier},
     volume = {337},
     number = {7},
     year = {2003},
     doi = {10.1016/j.crma.2003.09.002},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.09.002/}
}
TY  - JOUR
AU  - Bichon, Julien
TI  - N-complexes et algèbres de Hopf
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 441
EP  - 444
VL  - 337
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.09.002/
DO  - 10.1016/j.crma.2003.09.002
LA  - fr
ID  - CRMATH_2003__337_7_441_0
ER  - 
%0 Journal Article
%A Bichon, Julien
%T N-complexes et algèbres de Hopf
%J Comptes Rendus. Mathématique
%D 2003
%P 441-444
%V 337
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.09.002/
%R 10.1016/j.crma.2003.09.002
%G fr
%F CRMATH_2003__337_7_441_0
Bichon, Julien. N-complexes et algèbres de Hopf. Comptes Rendus. Mathématique, Volume 337 (2003) no. 7, pp. 441-444. doi : 10.1016/j.crma.2003.09.002. http://www.numdam.org/articles/10.1016/j.crma.2003.09.002/

[1] Berger, R.; Dubois-Violette, M.; Wambst, M. Homogeneous algebras, J. Algebra, Volume 261 (2003), pp. 172-185

[2] Bichon, J. Cosovereign Hopf algebras, J. Pure Appl. Algebra, Volume 157 (2001) no. 2–3, pp. 121-133

[3] Dubois-Violette, M. Generalized differential spaces with dN=0 and the q-differential calculus, Czech J. Phys., Volume 46 (1997), pp. 1227-1233

[4] Dubois-Violette, M. dN=0: generalized homology, K-Theory, Volume 14 (1998), pp. 371-404

[5] Dubois-Violette, M. Lectures on differentials, generalized differentials and on some examples related to theoretical physics, Contemp. Math., Volume 204 (2002), pp. 59-94

[6] Dubois-Violette, M.; Kerner, R. Universal q-differential calculus and q-analog of homological algebra, Math. Univ. Comemian., Volume 65 (1996), pp. 175-188

[7] Kapranov, M.M. On the q-analog of homological algebra (Preprint) | arXiv

[8] Kassel, C. Quantum Groups, Graduate Texts in Math., 155, Springer, 1995

[9] Kassel, C.; Wambst, M. Algèbre homologique des N-complexes et homologie de Hochschild aux racines de l'unité, Publ. Res. Inst. Math. Sci. Kyoto, Volume 34 (1998), pp. 91-114

[10] Maltsiniotis, G. Traces dans les catégories monoı̈dales, dualité et catégories monoı̈dales fibrées, Cahiers de topologie et géométrie différentielle catégoriques (1995), pp. 195-288

[11] Pareigis, B. A non-commutative non-cocommutative Hopf algebra in “nature”, J. Algebra, Volume 70 (1981), pp. 356-374

Cited by Sources: